Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking amlopress at for chronic alcoholic fatty liver. Prescribed heptral and udiliv. What to do?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Suffering from chronic alcoholic Fatty liver. Taking Amlopress At and alprax 0.5 for hypertension. Gastroenterolost advised me to take Heptral 400 and Udiliv with Storvas 10. Heptral does not suits me, it freezes muscles around neck. What should I do?
Posted Mon, 18 Mar 2013 in Liver and Gall Bladder
Answered by Dr. Mayank Bhargava 51 minutes later
Welcome to XXXXXXX forum.

Heptral contains Ademethionine and is also known as S-adenosyl methionine.
This is generally produced and consumed in liver.
Heptral is a nutritional supplement and generally prescribed in liver disease, osteoarthritis, Alzheimer's disease and depression.

Although Heptral is not associated with muscle ache and freezing sensation.
There may be possibility of Storvas induced muscle ache as statins are commonest for causing these type of symptoms.

You should consult with your treating doctor/ XXXXXXX medicine specialist and let him know your status.
As alcohol is the causative agent of your fatty liver, you should first stop or reduce the amount of alcohol.
Fatty liver can be treated by use of Statins (as storvas), Ursodeoxycholic acid (as Udiliv) and by use of antioxidants such as Vitamin E (Cap Evion).

If you are not able o take Heptral then you should take Vitamin E along with other prescribed medicines.
You should avoid Storvas for coming days and see the improvement.
As such there is no correlation of mentioned symptoms with Amlopress AT and Alprax.

You can ask direct query on this URL:

Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor